hp-optimal discontinuous Galerkin methods for linear elliptic problems

Stamm, Benjamin; Wihler, Thomas P. (2010). hp-optimal discontinuous Galerkin methods for linear elliptic problems. Mathematics of computation, 79(272), pp. 2117-2133. Providence, R.I.: American Mathematical Society 10.1090/S0025-5718-10-02335-5

Full text not available from this repository. (Request a copy)

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematics

UniBE Contributor:

Wihler, Thomas

ISSN:

0025-5718

Publisher:

American Mathematical Society

Language:

English

Submitter:

Factscience Import

Date Deposited:

04 Oct 2013 14:16

Last Modified:

06 Dec 2013 13:25

Publisher DOI:

10.1090/S0025-5718-10-02335-5

Web of Science ID:

000282140500009

URI:

https://boris.unibe.ch/id/eprint/4819 (FactScience: 209453)

Actions (login required)

Edit item Edit item
Provide Feedback